MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On december 5, 2023, senseonics was made aware of an adverse event where an ambulance was called and the user was hospitalized due to a hypoglycemia event without an alert from the system allegedly due to sensor inaccuracy.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user passed out and was hospitalized due to a hypoglycemia event.The user reported 112 mg/dl sg on (b)(6) 2023 at 5:30pm cst, with 30mg/dl bg later at the hospital.Review of the glucose trend data confirmed sg = 112 mg/dl on (b)(6) 2023 5:31pm cst and the bg was not entered.A low glucose alert was not asserted at the time of the event due to the sg never reaching the low glucose alert setting of 65 mg/dl.The customer was treated with a bag of glucose intravenously to raise their glucose levels.From an associated s4 case#: (b)(4), it was observed that the user's past calibration entries were consistent with situations where estimated values provided by the app are used instead of the user's true bg values.Entering anything other than a true bg value can disrupt the calibration and lead to significant deviations in the sensor readings displayed, and this can have an impact for several days after resuming normal calibration.The user is doing fine and is currently using the system.No further investigation was found necessary for this complaint.B4.Date of this report 12 february 2024.G3.Date received by manufacturer 18 january 2024.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 4109, 4111.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 18.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key18352752
Report Number3009862700-2023-00839
Device Sequence Number8407210
Product Code QHJ
UDI-Device Identifier00817491022936
UDI-Public817491022936
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/19/2023
Device Model Number102208-620
Device Catalogue NumberFG-5902-01-001
Device Lot Number134479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexFemale